Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 45  |  Issue : 4  |  Page : 408--409

Severe photosensitivity reaction induced by topical diclofenac

Pramod B Akat 
 Consultant Physician, Akat Hospital, Partur, Jalna, Maharashtra, India

Correspondence Address:
Pramod B Akat
Consultant Physician, Akat Hospital, Partur, Jalna, Maharashtra
India

Albeit uncommon, photosensitivity reaction induced by diclofenac can be an unfortunate adverse reaction complicating its use as a topical analgesic. We here present a case of a patient who suffered such a reaction as a result of exposure to diclofenac, employed as a topical analgesic for low backache. The lesions healed with conservative management without extensive scarring or other complications.


How to cite this article:
Akat PB. Severe photosensitivity reaction induced by topical diclofenac.Indian J Pharmacol 2013;45:408-409


How to cite this URL:
Akat PB. Severe photosensitivity reaction induced by topical diclofenac. Indian J Pharmacol [serial online] 2013 [cited 2019 Nov 18 ];45:408-409
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2013;volume=45;issue=4;spage=408;epage=409;aulast=Akat;type=0